# SDR AWXA200700273

- Difficulty date: February 17, 2007
- Submitted: February 26, 2007
- Operation: Air carrier
- Aircraft: N312AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 24060
- Aircraft time: 49,300 hours, 34,723 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Attach Angle
- Part number: 69353663
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND SEAT TRACK ATTACH ANGLE CRACKED, BS 520, RBL 24.75.  REPLACED SEAT TRACK ATTACH ANGLE, BS 520, RBL 24.75 IAW B737-300 SRM 51-40-02.
